# SDR CALA0600390

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 25,728 hours, 8,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT STA 344 AROUND SEVERAL SCREW HOLES FROM LBL 21 - BL 0.  REPAIRED IAW ECRA 5321-01330.
